# SDR JR2R20250626648

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 17068685407
- Condition: Bent
- Location: Zone 800
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT PAX DOOR, RED TAB VIEW FITTING IS BENT AND CHAFED.  REPAIRED.
